# SDR AALA200800829

- Difficulty date: April 7, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 68,854 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 29B MISSING.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 29B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
